# SDR VNAA2018100299903

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 36,604 hours, 26,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69032127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SEAT TRACK SEGMENTS FS 349 TO FS 485 AND FS 581 TO 683 ARE CORRODED. REMOVED SEAT TRACKS, FABRICATED NEW SEAT TRACKS AND INSTALLED IAW AMM 53-00-49 AND REO 670-53-00-343 REV M.
